MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0114FR TIBIAL INSERT FIXED SPHERE FLEX SIZE1/14 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0114FR TIBIAL INSERT FIXED SPHERE FLEX SIZE1/14 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0114FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 147269a: (b)(4) items manufactured and released on 28-apr-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 20 days after primary the surgeon revised the patient for an infection.Liner swap.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0114FR TIBIAL INSERT FIXED SPHERE FLEX SIZE1/14 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8338972
Report Number3005180920-2019-00060
Device Sequence Number206950
Product Code JWH
UDI-Device Identifier07630030826023
UDI-Public07630030826023
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number02.12.0114FR
Device Lot Number147269A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;